pure_midori (pure_midori) wrote in vaginapagina,
pure_midori
pure_midori
vaginapagina

Monistat Cramping pinkness and blood on the applicator

I posted here earlier community.livejournal.com/vaginapagina/18915085.html and I didnt have enough money to go to the doctor so I went and got some monistat, some yougurt(to eat, not insert) cranberry pills and acidophillus pills. I noticed tonight that the cream was pink when I wiped and when I went to put in the 3rd dose I pulled out the applicator and it had blood on it. Im also having some mild cramps.  I finished my period last week so im confused to what is up.

My boyfriend did end up apologizing to me without me saying anything. I think he was just freaked out at the moment and he made it clear that he felt bad for what he had said.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment